# SDR UIEA2021062901441

- Difficulty date: June 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 104,182 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Condition: Leaking
- Location: Lt Acm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEAK AT LH ACM SENSE LINE( THIS BECOMES MDDR 149360 PER MEL 21-51-01-01 CATG C DUE 08JUL21.  /  30JUN21 - 1461052 - ITEM# 6 - ONT - REMOVED THE L/H ACM IAW AMM 21-51-03 UP TO AND INCLUDING STEP H, SUBTASK 10.  /  30JUN21 - 1461053 - ITEM# 7 - ONT - INSTALLED LH AIR CYCLE MACHINE IAW AMM 51-51-03. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. THIS CLEARS MDDR 149360, PLACARD REMOVED, MCC NOTIFIED. ACL 20527 )
